# SDR DALA13047023721

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 42,798 hours, 17,371 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 1116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE AFTERBODY LOWER HORIZONTAL BEAM RT OTBD LIGHTNING HOLE AT BS 1116, RBL 25 AND CRACK.  MX REPAIRED DAMAGE IAW ERA 507491-14.
